On Modular Forms Arising from a Differential Equation of Hypergeometric Type

Masanobu Kaneko, Masao Koike

研究成果: ジャーナルへの寄稿記事

31 引用 (Scopus)

抄録

Modular and quasimodular solutions of a specific second order differential equation in the upper-half plane, which originates from a study of supersingular j-invariants in the first author's work with Don Zagier, are given explicitly. Positivity of Fourier coefficients of some of the solutions as well as a characterization of the differential equation are also discussed.

元の言語英語
ページ(範囲)145-164
ページ数20
ジャーナルRamanujan Journal
7
発行部数1-3
DOI
出版物ステータス出版済み - 3 2003

Fingerprint

Modular Forms
Fourier coefficients
Half-plane
Second order differential equation
Positivity
Differential equation
Invariant

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

On Modular Forms Arising from a Differential Equation of Hypergeometric Type. / Kaneko, Masanobu; Koike, Masao.

:: Ramanujan Journal, 巻 7, 番号 1-3, 03.2003, p. 145-164.

研究成果: ジャーナルへの寄稿記事

@article{4797b442643240be8c1dcee6c43faf05,
title = "On Modular Forms Arising from a Differential Equation of Hypergeometric Type",
abstract = "Modular and quasimodular solutions of a specific second order differential equation in the upper-half plane, which originates from a study of supersingular j-invariants in the first author's work with Don Zagier, are given explicitly. Positivity of Fourier coefficients of some of the solutions as well as a characterization of the differential equation are also discussed.",
author = "Masanobu Kaneko and Masao Koike",
year = "2003",
month = "3",
doi = "10.1023/A:1026291027692",
language = "English",
volume = "7",
pages = "145--164",
journal = "Ramanujan Journal",
issn = "1382-4090",
publisher = "Springer Netherlands",
number = "1-3",

}

TY - JOUR

T1 - On Modular Forms Arising from a Differential Equation of Hypergeometric Type

AU - Kaneko, Masanobu

AU - Koike, Masao

PY - 2003/3

Y1 - 2003/3

N2 - Modular and quasimodular solutions of a specific second order differential equation in the upper-half plane, which originates from a study of supersingular j-invariants in the first author's work with Don Zagier, are given explicitly. Positivity of Fourier coefficients of some of the solutions as well as a characterization of the differential equation are also discussed.

AB - Modular and quasimodular solutions of a specific second order differential equation in the upper-half plane, which originates from a study of supersingular j-invariants in the first author's work with Don Zagier, are given explicitly. Positivity of Fourier coefficients of some of the solutions as well as a characterization of the differential equation are also discussed.

UR - http://www.scopus.com/inward/record.url?scp=1642541636&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1642541636&partnerID=8YFLogxK

U2 - 10.1023/A:1026291027692

DO - 10.1023/A:1026291027692

M3 - Article

VL - 7

SP - 145

EP - 164

JO - Ramanujan Journal

JF - Ramanujan Journal

SN - 1382-4090

IS - 1-3

ER -